Mathematical methods of nonlinear Physics




  • INFN Section Lecce

        • MV Pavlov, P Vergallo, R Vitolo: Classification of bi-Hamiltonian pairs extended by isometries P ROY SOC A-MATH PHY (2021) Volume 477 Issue 2251

        • GM Coclite, F Maddalena, G Puglisi, M Romano, G Saccomandi: THE GARDNER EQUATION IN ELASTODYNAMICS SIAM J APPL MATH (2021) Volume 81 Issue 6

        • G De Matteis, L Martina, C Naya Rodriguez, V Turco: Skyrmion tubes in achiral nematic liquid crystals PHYS REV E (2022) Volume 105 Issue 2

        •   F Giglio, G Landolfi, L Martina, A Moro: Symmetries and criticality of generalised van der Waals models J PHYS A-MATH THEOR (2021) Volume 54 Issue 40

        •   M Angelelli, B Konopelchenko: Entropy driven transformations of statistical hypersurfaces REV MATH PHYS (2021) Volume 33 Issue 2


  • INFN Section Roma

        • I. Bochicchio, M.G. Naso, E. Vuk, F. Zullo: Convecting–radiating fins: Explicit solutions, efficiency and optimization, Applied Mathematical Modelling, Volume 89, Part 1, 2021, Pages 171-187, ISSN 0307-904X,

        • F. Coppini, P. G. Grinevich and P. M. Santini: The effect of a small loss or gain in the periodic NLS anomalous wave dynamics. I, Phys. Rev. E, 101, 032204 (2020).

        • F. Calogero and F. Payandeh, "Solvable system of two coupled first-order ODEs with homogeneous cubic polynomial right-hand sides", J. Math. Phys. 62, 012701 (2021); doi: 10.1063/5.0031963.

        • Carillo, Sandra; Jordan, Pedro M. On the propagation of temperature-rate waves and traveling waves in rigid conductors of the Graffi-Franchi-Straughan type.Math. Comput. Simulation 176 (2020), 120–133. 80A19

        • P. G. Grinevich and P. M. Santini: ``The linear and nonlinear instability of the Akhmediev breather'', Nonlinearity, 34, (2021) 8331--8358.


  • INFN Section Milano-Bicocca

        • Arsie, A., Buryak, A., Lorenzoni, P., & Rossi, P. (2021). Flat F-Manifolds, F-CohFTs, and Integrable Hierarchies. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 388(1), 291-328 DOI: 10.1007/s00220-021-04109-8.

        • Camassa, R., Falqui, G., Ortenzi, G., Pedroni, M., & Ho, T. (2021). Hamiltonian Aspects of Three-Layer Stratified Fluids. JOURNAL OF NONLINEAR SCIENCE, 31(4) DOI: 10.1007/s00332-021-09726-0.

        • Camassa, R., Falqui, G., Ortenzi, G., Pedroni, M., & Pitton, G. (2020). On the “Vacuum” Dam-Break Problem: Exact Solutions and+ Their Long Time Asymptotics. SIAM JOURNAL ON APPLIED MATHEMATICS, 80(1), 44-70 DOI: 10.1137/19M1266836.

        • A Arsie, A Buryak, P Lorenzoni, P Rossi: Riemannian F-Manifolds, Bi-Flat F-Manifolds, and Flat Pencils of Metrics. International Mathematics Research Notices, 2021.

        • D Masoero, A Raimondo: Opers for higher states of quantum KdV models, Communications in Mathematical Physics 378 (1), 1-74

  • INFN Section Trieste

        • Grava, Tamara; Kels, Andrew P.; Tonni, Erik Entanglement of two disjoint intervals in conformal field theory and the 2D Coulomb gas on a lattice. Phys. Rev. Lett. 127 (2021), no. 14, Paper No. 141605, 6 pp.

        • Girotti, M.; Grava, T.; Jenkins, R.; McLaughlin, K. D. T.-R. Rigorous asymptotics of a KdV soliton gas. Comm. Math. Phys. 384 (2021), no. 2, 733–784.

        • Bertola, M.; Korotkin, D. Tau-functions and monodromy symplectomorphisms. Comm. Math. Phys. 388 (2021), no. 1, 245–290.

        • Guzzetti, Davide Isomonodromic Laplace transform with coalescing eigenvalues and confluence of Fuchsian singularities. Lett. Math. Phys. 111 (2021), no. 3, Paper No. 80, 70 pp

        • Bertola, M.; Tarricone, S. Stokes manifolds and cluster algebras. Comm. Math. Phys. 390 (2022), no. 3, 1413–1457.




Map of INFN facilities

Next meeting

April, 18-19 2024

Login Form

csn2 csn3 csn4 csn5 infn uffcom amministrazione-trasparente lhcitalia sxt